# SDR SWAA2016061352789

- Difficulty date: May 6, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR LOWER SILL WEB CORRODED.  R & R WEB IAW EA.
